Alert archive / Puerto Rico / Flash Flood Warnings in 2022

Flash Flood Warning 29, NWS JSJ

September 6, 2022

NWS JSJ issued this flash flood warning at Sep 6, 2022, 2:47 PM CDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2022, 2:47 PM CDT (19:47 UTC)
Expired
Sep 6, 2022, 5:40 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 3:38 PM CDTFLASH FLOOD2 Sse Naranjito, PRA RIVER OVERFLOWED ON ROAD 813.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

656 
WGCA52 TJSJ 061947
FFWSJU
PRC105-062300-
/O.NEW.TJSJ.FF.W.0029.220906T1947Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
347 PM AST Tue Sep 6 2022

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Naranjito County in Puerto Rico...

* Until 700 PM AST.

* At 347 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Naranjito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
      1826 6623 1825 6623 1825 6624 1825 6627
      1824 6631 1825 6631 1826 6630 1827 6629
      1833 6628 1833 6626 1833 6625 1833 6624
      1832 6623 1833 6622

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRS
2 follow-up statements
942 
WGCA72 TJSJ 062003
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
403 PM AST Tue Sep 6 2022

PRC105-062300-
/O.CON.TJSJ.FF.W.0029.000000T0000Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Naranjito PR-
403 PM AST Tue Sep 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM AST THIS EVENING 
FOR NARANJITO...

At 403 PM AST, Emergency Management reported multiple mudslides with 
flooding. PR-167 is impassible, rescues are underway in Bo. Anares, 
and additional mudslides were reported in Bo. Guadiana Sector Los 
Negrory and Bo. Nuevo Sector Mulita.

Between 2 and 5 inches of rain have fallen. Additional rainfall 
amounts of 1 to 3 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Emergency Management reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses, as well
         as mudslides.

Some locations that will experience flash flooding include...
  Naranjito.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
      1826 6623 1825 6623 1825 6624 1825 6627
      1824 6631 1825 6631 1826 6630 1827 6629
      1833 6628 1833 6626 1833 6625 1833 6624
      1832 6623 1833 6622

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRS
781 
WGCA72 TJSJ 062240
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
640 PM AST Tue Sep 6 2022

PRC105-062250-
/O.CAN.TJSJ.FF.W.0029.000000T0000Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Naranjito PR-
640 PM AST Tue Sep 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NARANJITO...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
      1826 6623 1825 6623 1825 6624 1825 6627
      1824 6631 1825 6631 1826 6630 1827 6629
      1833 6628 1833 6626 1833 6625 1833 6624
      1832 6623 1833 6622

$$

CRS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 8:47 AM CDT, 6 hours earlier.

Area forecast discussion, Sep 6, 8:47 AM CDT, 6 hours before
Area Forecast Discussion
National Weather Service San Juan PR
947 AM AST Tue Sep 6 2022

.UPDATE...Mostly sunny skies prevailed across Puerto Rico during
the morning hours, while showers and thunderstorms affected
portions of the U.S. Virgin Islands. The doppler radar estimated
up to 2 inches of rain over eastern St. John with this activity.
These showers and thunderstorms are still associated with feeder
rainbands from Tropical Storm Earl, which is just above latitude
23.5 North. West to southwesterly steering winds will prevail once
again today, and diurnally induced afternoon showers and
thunderstorms are expected to develop over portions of the
interior, eastern and northern Puerto Rico. Due to saturated
soils, any heavy rainfall in a short period of time could lead to
mudslides and urban and small stream flooding. Localized flash
flooding is possible with any prolonged rainfall. Across the USVI,
rainbands associated to TS Earl will continue to meander between
the islands and coastal waters through tonight, and periods of
heavy showers are possible at times. These rainbands could also
move over portions of PR. Therefore, the threat of flooding will
remain elevated through the evening hours. Minor changes were made
to the previous QPF grids.

The west to southwesterly winds and high humidity content should
cause heat indices up to 112 across the north-central
municipalities of Puerto Rico. Therefore, a Heat Advisory was
issued for the urban and coastal areas of north-central PR.

&&

.AVIATION Update...SHRA/TSRA expected to impact TJSJ/TIST/TISX
through this afternoon. This should cause MVFR to brief IFR
conditions at times. Mtn top obscd expected across the interior and
eastern PR thru 22z. The 06/12z TJSJ sounding indicated W-WSW winds
up to 17 knots blo FL150.

&&

.MARINE...Coastal buoys were indicating seas up to 4 feet and
light southerly winds across the surrounding waters of the
islands. A small 10 second northerly swell is expected to linger
through the workweek, and a moderate risk of rip currents is
expected to prevail across most of the north facing beaches of the
islands.

&&

.PREV DISCUSSION... /issued 522 AM AST Tue Sep 6 2022/

SYNOPSIS...

Associated tropical moisture from Tropical Storm Earl will keep
high chances for shower activity across the forecast area for
today. A more southerly wind flow is forecast today as Earl moves
northward into the Central Atlantic. This wind flow will enhance
warmer temperatures across the north central, and coastal areas
with heat indices around 100-112 degrees Fahrenheit.
Additionally, this wind flow will drag moisture and result in
another round of heavy shower activity across the southeast and
northeast, as well as the interior of Puerto Rico with urban and
small stream flooding likely. Moisture will continue in the area
for at least another two to three days.

SHORT TERM...Tuesday through Thursday...

Moisture feeding into Tropical Storm Earl and local convergence
bands generally oriented southwest/northeast will continue to
bring showers and thunderstorms across the local area. Low level
flow will continue to be southerly through the entire period,
drifting slowly from southwest to southeast today through Friday.
This southwesterly flow today through Wednesday will tend to favor
heavier rains in central and eastern Puerto Rico which will also
include the greater Bayamon and San Juan Metropolitan areas.
Yesterday under similar flow rainfall amounts reached nearly 8
inches in isolated areas. Although less is expected today and
Wednesday, isolated areas could still receive amounts of 4 to 6
inches. Stability will continue at levels experienced during the
last several days, so thunderstorms will occur over Puerto Rico
and the surrounding waters each day and some may also impact the
U.S. Virgin Islands. Upper levels are also favorable to good
ventilation with high pressure over the area. At mid levels
troughing from Tropical Storm Earl is the dominant feature.

LONG TERM...Friday through Tuesday

An active weather pattern is  forecast for the first part of the
long term period, as plenty of tropical moisture reaches the
local islands embedded in the southerly wind flow, resulting from
Tropical Storm Earl (or Hurricane by this time) moving northward
into the central Atlantic. Given the available moisture, expect
isolated to scattered showers across the eastern and local waters
during the morning hours. Then, heavy afternoon convection is
expected across the Cordillera Central and northeastern sections
of Puerto Rico in the afternoon. Tropical Storm Earl will affect
the pressure gradient, relaxing the winds, and creating a low-wind
circulation pattern Friday through Sunday. Therefore, rainfall
accumulations will increase the flood potential in areas were the
soils are already saturated. Expect urban and small stream
flooding, as well flooding across poor drainage areas across the
San Juan metro area Friday into the weekend.

On Monday into Tuesday, as Tropical Storm Earl moves through the
north central Atlantic, a more typical weather pattern is
forecast for the county warning area (CWA). Therefore, expect a
more easterly wind flow resulting from a surface ridge building
into the western Atlantic. Embedded in this wind pattern, patches
of moisture with precipitable water values above climatological
will move in, resulting in the usual activity in the morning and
the afternoon. The same weather pattern is forecast on Tuesday,
with somewhat less water content; however, afternoon convection
is forecast for the interior and northwest of Puerto Rico. A
building high pressure over the central Atlantic will create a
more east-southeasterly wind flow on Tuesday. This wind pattern
will aid warmer temperatures across the north coast and over the
Culebrina Valleys areas.

AVIATION...
(06Z TAFS)

Mainly VFR conds, but SHRA/TSRA will produce ocnl MVFR/IFR conds
across the FA with mtn obscurations, first in the USVI til arnd
06/16Z and then in PR from 06/15-22Z when heating causes more TSRA
to dvlp. Very light southerly flow. Sfc winds generally less than
12 kt except near TSRA. Maximum winds less than 20 kts blo FL540,
with westerly flow blo FL350.

MARINE...
Tropical Storm Earl now located over the Central Atlantic north of
Puerto Rico, will continue to feed some rainbands across the
forecast area. This rain activity could carry strong thunderstorms
with frequent lightning activity across all of the local waters.
Therefore, mariners are urged to exercise caution. Sea conditions
are forecast to remain tranquil with seas up to 5 feet across the
Atlantic waters and up to 4 feet across the Caribbean waters with
winds up to 15 knots and occasionally higher wind gusts with the
thunderstorms.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Heat Advisory until 4 PM AST this afternoon for PRZ005.

VI...None.

&&

DSR/RC/MRR
Hazardous weather outlook, Sep 6, 3:52 AM CDT, 10 hours 55 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia en San Juan PR
433 AM AST martes 6 de septiembre de 2022

AMZ710>745-PRZ001>013-070845-
San Juan y Vecindad-Noreste-Sureste-Este
Interior-Norte Central-Interior Central-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Las
aguas costeras cercanas y lejanas a la costa del Atlantico y del
Caribe-
433 AM AST martes 6 de septiembre de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico y las aguas costeras adyacentes.

.DIA UNO...Hoy y esta noche

.Rayos...Tronadas de aisladas a dispersas son posibles en Puerto
Rico, y las aguas aledanas. Este atento a las tronadas en su
area y preparese para refugiarse.

.Lluvia Excesiva...Inundaciones de areas urbanas,
carreteras y riachuelos pequenos.Inundaciones repentinas son
posibles.

.Calor Excesivo...Indices de calor de 108-111 grados a traves de
las areas costeras y areas urbanas al norte central de Puerto
Rico.El agotamiento por calor es posible con una exposicion
prolongada.

.Corrientes Marinas...Corrientes marinas amenazantes a la vida en la
zona de olas rompientes son probables particularmente desde Mayaguez
a Naguabo y al norte de Culebra.

.DIAS DOS HASTA EL SIETE...miercoles a lunes

El calor excesivo continuara en las elevaciones mas bajas cada dia
hasta el domingo. Inundaciones urbanas y de riachuelos seran
posibles el miercoles y el jueves a traves del sureste de Puerto
Rico. La acumulacion de agua en las carreteras y areas bajas sera
posible el viernes y sabado en algunas areas. Tronadas aisladas son
posibles cada dia. Existe un riesgo de moderado a alto de corrientes
marinas en la mayoria de las costas del norte.

.Comunicado sobre informacion reportada por observadores...

Los reportes de observadores sobre inundaciones, vientos fuertes y
corrientes marinas son bienvenidos.

AMZ715-725-VIZ001-002-070845-
San Tomas, San John e Islas Adyacentes-Santa Cruz-
Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe-
433 AM AST martes 6 de septiembre de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.DIA UNO...Hoy y esta noche

.Rayos...Tronadas de aisladas a dispersas son posibles en las Islas
Virgenes Estadounidenses y las aguas circundantes. Este atento a las
tronadas en su area y preparese para refugiarse.

.Lluvia Excesiva...Inundaciones urbanas y de riachuelos al igual que
las carreteras.

.Calor Excesivo...Indices de calor de 102-107 grados en las
elevaciones mas bajas de Santa Cruz. El agotamiento por calor es
posible con una exposicion prolongada.

.Corrientes Marinas...Corrientes marinas amenazantes a la vida en la
zona de olas rompientes son probables particularmente al norte
de San Tomas.

.DIAS DOS HASTA EL SIETE...miercoles a lunes

El calor excesivo continuara en las elevaciones mas bajas de Santa
Cruz cada dia hasta el domingo. La acumulacion de agua en las
carreteras y areas bajas sera posible el miercoles en San Thomas y
San John, mientras que inundaciones menores si de cunetas es posible
en San Tomas y San John. Se esperan tronadas aisladas cada dia.
Existe un riesgo moderado de corrientes marinas cada dia.

.Comunicado sobre informacion reportada por observadores...

Los reportes de observadores sobre inundaciones, vientos fuertes y
corrientes marinas son .

In the hours before

Special weather statement, Sep 6, 1:44 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service San Juan PR
244 PM AST Tue Sep 6 2022

PRZ001-002-004-061915-
San Juan and Vicinity PR-Northeast PR-Eastern Interior PR-
244 PM AST Tue Sep 6 2022

...A strong thunderstorm will impact portions of Rio Grande, Gurabo,
Naguabo, Carolina, Juncos, Canovanas, Las Piedras and Luquillo
Municipalities through 315 PM AST...

At 243 PM AST, a strong thunderstorm was over Campo Rico, or near
Juncos, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rio Grande, Juncos, Campo Rico, Celada, La Dolores, Hato Candal, El
Mango, Lomas, Benitez and Bartolo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 1820 6590 1827 6598 1829 6594 1843 6585
      1833 6575 1829 6581
TIME...MOT...LOC 1843Z 231DEG 11KT 1830 6590

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CRS
Special weather statement, Sep 6, 2:02 PM CDT, 45 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
244 PM AST martes 6 de septiembre de 2022

...Una tronada fuerte afectara sectores de los municipios de Rio
Grande, Gurabo, Naguabo, Carolina, Juncos, Canovanas, Las Piedras
y Luquillo hasta las 315 PM AST...

A las 243 PM AST, una tronada fuerte estaba sobre Campo Rico, o
cerca de Juncos, moviendose hacia el noreste a 10 mph.

PELIGRO....Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.

FUENTE.....Indicado por el Radar.

IMPACTOS...Espere danos menores a las ramas de arboles, objetos que
           se muevan con el viento no asegurados. Lluvias fuertes
           podrian causar temporalmente inundaciones en carreteras
           especialmente a traves de areas de pobre drenaje.

Las areas afectadas incluyen... Rio Grande, Juncos, Campo Rico,
Celada, La Dolores, Hato Candal, El Mango, Lomas, Benitez y Bartolo.

MEDIDAS DE PRECAUCION/PREPARATIVOS...

Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Enseres electricos no deberian utilizarse a menos
que sea en una emergencia.

&&

TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH

CRS/ICP
Special weather statement, Sep 6, 2:13 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service San Juan PR
313 PM AST Tue Sep 6 2022

PRZ001-002-004-062015-
San Juan and Vicinity PR-Northeast PR-Eastern Interior PR-
313 PM AST Tue Sep 6 2022

...Strong thunderstorms will impact portions of Rio Grande, Fajardo,
Naguabo, Carolina, Juncos, Luquillo, San Lorenzo, Trujillo Alto,
Humacao, Gurabo, Canovanas, Las Piedras and Ceiba Municipalities
through 415 PM AST...

At 311 PM AST, a strong thunderstorm was over Campo Rico, or near
Canovanas, moving northeast at 15 mph. Storms extend south into San
Lorenzo and Las Piedras.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fajardo, Juncos, Las Piedras, Luquillo, Rio Grande, Ceiba, Campo
Rico, Luis M. Cintron, Ramos, Hato Candal, Playa Fortuna, La Dolores,
La Fermina, Duque, Rio Blanco, Bartolo, Palmer, Pena Pobre, Pueblito
Del Rio and El Mango.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 1841 6577 1838 6574 1839 6573 1836 6568
      1838 6564 1837 6564 1839 6562 1839 6558
      1838 6562 1834 6557 1837 6562 1828 6563
      1814 6593 1833 6595 1842 6583
TIME...MOT...LOC 1911Z 237DEG 14KT 1831 6588

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CRS
Special weather statement, Sep 6, 2:22 PM CDT, 25 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
313 PM AST martes 6 de septiembre de 2022

...Una tronada fuerte afectara sectores de los municipios de Rio
Grande, Fajardo, Naguabo, Carolina, Juncos, Luquillo, San Lorenzo,
Trujillo Alto, Humacao, Gurabo, Canovanas, Las Piedras y Ceiba hasta
las 415 PM AST...

A las 311 PM AST, una tronada fuerte estaba sobre Campo Rico, o
cerca de Juncos, moviendose hacia el noreste a 10 mph. Las tormentas
se extienden hacia el sur hacia San Lorenzo y Las Piedras.

PELIGRO....Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.

FUENTE.....Indicado por el Radar.

IMPACTOS...Espere danos menores a las ramas de arboles, objetos que
           se muevan con el viento no asegurados. Lluvias fuertes
           podrian causar temporalmente inundaciones en carreteras
           especialmente a traves de areas de pobre drenaje.

Las areas afectadas incluyen...

Fajardo, Juncos, Las Piedras, Luquillo, Rio Grande, Ceiba, Campo
Rico, Luis M. Cintron, Ramos, Hato Candal, Playa Fortuna, La
Dolores, La Fermina, Duque, Rio Blanco, Bartolo, Palmer, Pena Pobre,
Pueblito Del Rio y El Mango.

MEDIDAS DE PRECAUCION/PREPARATIVOS...

Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Si puede oir un trueno, estas lo suficientemente
cerca como para que te caiga un rayo. Los automovilistas deben
reducir la velocidad y estar preparados para una posible perdida de
control debido al hidroplaneo.

&&

TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH

CRS/ICP
Local storm report, Sep 6, 2:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
345 PM AST TUE SEP 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     CAR 951 KM 2.3          18.39N 65.91W
09/06/2022                   CANOVANAS          PR   EMERGENCY MNGR

            DOWN TREE.

&&

MMC

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:11 AM CDTAreal Flood AdvisoryJSJ64 min
Sep 6, 3:35 AM CDTHeat AdvisoryJSJ11 hr
Sep 6, 1:19 PM CDTAreal Flood AdvisoryJSJ4 hr
Sep 6, 1:37 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 6, 1:44 PM CDTSpecial Weather StatementJSJ31 min
Sep 6, 2:08 PM CDTAreal Flood AdvisoryJSJ3 hr
Sep 6, 2:13 PM CDTSpecial Weather StatementJSJ62 min

Nearby

Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.